# SDR SWAA2022020767678

- Difficulty date: December 27, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 27,471 hours, 16,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER THRESHOLD IS CRACKED. / REPAIRED BY AIRCRAFT DUCTING AS PER WORK ORDER 7530220-AER.
